I am 26 and am on Adderall...this has suppressed me appetite as well as caused diarrhea. My nephew, age 6, was started on Strattera (non-stimulant) and started displaying some signs of depression. He was switched to Ritalin twice a day (not sure of the mg) but his appetite also decreased. Seems the stimulant meds just do that...not sure if the appetite suppression gets better over time or not. I think that putting her on supplemental nutrition is a great idea.
Thank you KiKi, I appreciate the input. I was afraid that just came with the drug. I wanted to warn you about the depression signs with the strattera in children. I know you said your nephew is off of them now but its good info for anyone. I am not sure if you have seen or heard it before, but it has been proven that any of the antidepressant meds in children can cause depression and suicidal thoughts. The percentage has gone up sky high since 2002 and since doctors started prescribing things like Strattera for children. It was meant to be an anti depressant med for adults and they found it helped with ADHD in children but causes worse side effects. Just FYI for you and anyone else who reads this.
Thanks again for the input.